Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 15 / Issue 6

available in:   PDF (299 kB) PS (293 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-015-06-1337


Computing the Solution Operators of Symmetric Hyperbolic Systems of PDE

Svetlana Selivanova (Siberian Division of the Russian Academy of Sciences, Russia)

Victor Selivanov (Siberian Division of the Russian Academy of Sciences, Russia)

Abstract: We study the computability properties of symmetric hyperbolic systems of PDE , with the initial condition = φ(x1,...,xm). Such systems first considered by K.O. Friedrichs can be used to describe a wide variety of physical processes. Using the difference equations approach, we prove computability of the operator that sends (for any fixed computable matrices A, B1, ..., Bm satisfying certain conditions) any initial function φ ∈ Cp+1(Q, ℝn) (satisfying certain conditions), p ≥ 2, to the unique solution uCp(H, ℝn), where Q = [0,1]m and H is the nonempty domain of correctness of the system.

Keywords: PDE, computability, difference scheme, finite-dimensional approximation, hyperbolic system, matrix pencil, metric space, norm, stability

Categories: F.2, F.2.1